# SDR UALA2011110706051

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 86,158 hours, 10,363 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 LT INOP.  REPLACED EEL LIGHT ON SEAT 45 LT, OPS CHECK NORMAL.
